MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: cholecystectomy.Event description: complaint 1 of 3: (b)(4).Complaint 2 of 3: (b)(4).Complaint 3 of 3: (b)(4).During a cholecystectomy during the moment to close the endobag with the specimen inside.The doctor start to insert the inzii to put inside the cholecyst so he started to push the piston to get the bag, he insert the specimen, when they were starting to pull the piston up and take off the guide wire the bag stuck in the tube hole.The doctor try several time to take down the bag and so using strength the bag get down but the problem is the round green guide wire on the top that is not more fixed in the wire.The patient is ok, but the problem is the round green little ball that on the wire guide.This can fall into the abdomen.They forced the bag from the metal tube and in some ways (a lot) they finally close the bag and take it away.Additional information received from applied medical representative via email on 16apr2025: i have two sterile sample opened for me from the 2 different boxes to verify the problem, the third sample ( that they used in the operating room) they give me only the paper ref because the sample was threw it away and they show me this one sample i mean ( what i can see is the paper) belong to another box.So totally they have 3 boxes with the same lot.I have 2 sterile sample opened in front of me from 2 of these 3 boxes to show me the malfunction of them.The third box i have only the paper which have the same lot and caused the problem in the operating room.So, all the 3 devices were faulty, they were sterile sample (not anymore when they open in front of me) two of these were open to me as inspection and one was during a surgery/treatment, (the one that i physically don¿t have only have the paper ref) lot number is the same of these 3 cd001 :1532774.Additional information received from applied medical representative via email on 18apr2025: awaiting information if there was a spillage out of the bag opening.Yes, the guide bead pulled on with an instrument, it was with a traumatic laparoscope clamp because the bag was stuck.Additional information received from applied medical representative via email on 30apr2025: i can¿t say it (regarding bag spillage) because i wasn¿t in the operating room, but i can say (after listened the chief nurse), that when they take down the bag from the metal pipe, they are making really difficult to close it because the bag is not close when they pull up the plunger.Intervention: they forced the bag from the metal tube and in some ways ( a lot) they finally close the bag and take it away.Patient status: patient is good.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, representative non-sterile units were returned.Testing was performed on the representative units and a lip was observed along the tubes¿ distal end, forming a raised ridge along the circumference.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no systemic patterns were identified.
 
Event or Problem Description
Procedure performed: cholecistectomy.Event description: during a cholecistectomy during the moment to close the endobag with the specimen inside.The doctor start to insert the inzii to put inside the cholecyst so he started to push the piston to get the bag, he insert the specimen, when they were starting to pull the piston up and take off the guide wire the bag stuck in the tube hole.The doctor try several time to take down the bag and so using strength the bag get down but the problem is the round green guide wire on the top that is not more fixed in the wire.The patient is ok, but the problem is the round green little ball that on the wire guide.This can fall into the abdomen.They forced the bag from the metal tube and in some ways (a lot) they finally closethe bag and take it away.Additional information received from applied medical representative via email on 16apr25: i have two sterile sample opened for me from the 2 different boxes to verify the problem, the third sample (that they used in the operating room (or) they give me only the paper ref because the sample was threw it away and they show me this one sample i mean ( what i can see is the paper) belong to another box.So totally they have 3 boxes with the same lot.I have 2 sterile sample opened in front of me from 2 of these 3 boxes to show me the malfunction of them.The third box i have only the paper which have the same lot and caused the problem in the or.So, all the 3 devices were faulty, they were sterile sample (not anymore when they open in front of me).Two of these were open to me as inspection and one was during a surgery/treatment, (the one that i physically don¿t have only have the paper ref).Lot number is the same of these 3 cd001 :1532774.Additional information received from applied medical representative via email on 18apr25: awaiting information if there was a spillage out of the bag opening.Yes, the guide bead pulled on with an instrument, it was with a traumatic laparoscope clamp because the bag was stuck.Additional information received from applied medical representative via email on 30apr25: i can¿t say it (regarding bag spillage) because i wasn¿t in the or, but i can say (after listened the chief nurse), that when they take down the bag from the metal pipe, they are making really difficult to close it because the bag is not close when they pull up the plunger.Intervention: they forced the bag from the metal tube and in some ways (a lot) they finally close the bag and take it away.Patient status: patient is good.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22031898
Report Number2027111-2025-00533
Device Sequence Number9412034
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number101473283
Device Lot Number1532774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPLIED TROCARS ADV FIX; BABCOCK
Patient SexUnknown